EconPapers    
Economics at your fingertips  
 

Bivariate GARCH estimation of the optimal hedge ratios for stock index futures: A note

Tae H. Park and Lorne Switzer ()

Journal of Futures Markets, 1995, vol. 15, issue 1, 61-67

Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (57) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jfutmk:v:15:y:1995:i:1:p:61-67

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-7314

Access Statistics for this article

Journal of Futures Markets is currently edited by Robert I. Webb

More articles in Journal of Futures Markets from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-03-31
Handle: RePEc:wly:jfutmk:v:15:y:1995:i:1:p:61-67